# SDR AALA201507279016

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 49,390 hours, 18,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT NOT FLASHING.  REPLACED BATTERY IN THE FLASHLIGHT.
